Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 241636, 9 pages
http://dx.doi.org/10.1155/2014/241636
Research Article

Probabilistic Decomposition Method on the ServerIndices of an /G/1 Vacation Queue

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 30 June 2013; Accepted 4 December 2013; Published 23 January 2014

Academic Editor: Magdy A. Ezzat

Copyright © 2014 Renbin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renbin Liu, “Probabilistic Decomposition Method on the ServerIndices of an /G/1 Vacation Queue,” Journal of Applied Mathematics, vol. 2014, Article ID 241636, 9 pages, 2014. https://doi.org/10.1155/2014/241636.